# SDR AALA202506048604

- Difficulty date: June 3, 2025
- Submitted: June 4, 2025
- Operation: Air carrier
- Aircraft: N334SM
- Make and model: Boeing 737-8
- Aircraft serial: 44478
- Aircraft time: 13,410 hours, 5,081 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTANDENTS REPORTS LAVATORY-D ENTRY DOOR DIFFICULT TO OPEN AND CLOSE. ALSO DIFFICULT TO LOCK AND UNLOCK DOOR. LUBRICATED LAVATORY-D DOOR HINGE AND DOOR SILLS. OPERTIONAL CHECK GOOD.
